Main Subjects = 20F19 Generalizations of solvable and nilpotent groups
Number of Articles: 9
1. Locally graded groups with a condition on infinite subsets

Volume 7, Issue 4, December 2018, Pages 1-7

10.22108/ijgt.2016.21234

Asadollah Faramarzi Salles; Fatemeh Pazandeh Shanbehbazari


5. The theorems of Schur and Baer: a survey

Volume 4, Issue 1, Winter 2015, Pages 21-32

10.22108/ijgt.2015.7376

Martyn Dixon; Leonid Kurdachenko; Aleksander Pypka


6. Groups of infinite rank with a normalizer condition on subgroups

Volume 4, Issue 1, Winter 2015, Pages 41-46

10.22108/ijgt.2015.7908

Anna Valentina de Luca; Giovanna di Grazia


8. Metahamiltonian groups and related topics

Volume 2, Issue 1, Winter 2013, Pages 117-129

10.22108/ijgt.2013.2673

Maria De Falco; Francesco de Giovanni; Carmela Musella